# SDR MWEA010627

- Difficulty date: April 19, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 71,849 hours, 61,538 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR SELECTED UP, LEFT GEAR UNSAFE (RED) LIGHT REMAINED ON.  CREW CYCLED GEAR WITH SAME RESULT.  RETURNED TO MCI AND LANDED WITH THREE GREEN LIGHTS, NO RED.  MAINTENANCE ADJUSTED DOOR LATCH MECHANISM AND PERFORMED GEAR SWING.  SYSTEM CHECKED GOOD.
